Asymptotic inference for a one-dimensional simultaneous autoregressive model
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Robinson, P.M. & Vidal Sanz, J., 2006.
"Modified Whittle estimation of multilateral models on a lattice,"
Journal of Multivariate Analysis,
Elsevier, vol. 97(5), pages 1090-1120, May.
- Peter M Robinson & J Vidal Sanz, 2005. "Modified Whittle Estimation of Multilateral Models on a Lattice," STICERD - Econometrics Paper Series 492, Suntory and Toyota International Centres for Economics and Related Disciplines, LSE.
- Robinson, Peter M. & Vidal Sanz, J., 2005. "Modified whittle estimation of multilateral models on a lattice," LSE Research Online Documents on Economics 4545, London School of Economics and Political Science, LSE Library.
More about this item
KeywordsSimultaneous autoregressive models; Asymptotically stationary model; Martingale central limit theorem; Unit roots; Least squares estimator;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:metrik:v:74:y:2011:i:1:p:55-66. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .